On July 7th I took 4 pills of Azithromycin for a chlamydia infection and I didn't have sex again till the 30th of July. which I did unprotected with the man that I think who gave me the infection in the first place but not sure because we have been on and off for almost two years. And i was having sex with another man throughout last year unto this year but rarely. I then started my period on the 3rd of August and it lasted to the 9th. I have been having brown discharge ever since the last time we had sex on the 30th of July.I had two questions, could I be pregnant or still get pregnant and not know it? And the second question if I took 4 pills of Azithromycin does that mean I had it for a long time and is there a possibility that I cant have kids. I cant go to the docter because I no insurance at the moment. I NEED HELP PLEASE!!!!!
It is possible that you are pregnant due to you having unprotected sex. Take a pregnancy test to find out whether the brown discharge is indeed implantation bleeding. Cause you took 4 pills does not mean you had it for a long time, this is a common treatment for chlamydia. Sometimes it takes a little time to conceive a child and sometimes the first few times does it, so this does not mean you can not have kids.
Girl, use condoms when having sex. You are going with a guy off an on and you do not know who he is going with along with you. HIV is out there and it could be anyone. Your life is precious.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.